CSpace
Generalized Hamming weights of the projective codes from degenerate Hermitian varieties
Wu, XW
1996-04-01
Source PublicationSCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES
ISSN1006-9321
Volume39Issue:2Pages:148-158
AbstractThe generalized Hamming weights and generalized weight spectra of the projective codes from degenerate Hermitian varieties in projective spaces over finite fields are determined.
Keywordgeneralized Hamming weights generalized weight spectra Hermitian variety singular unitary group
Language英语
WOS Research AreaEngineering ; Materials Science
WOS SubjectEngineering, Multidisciplinary ; Materials Science, Multidisciplinary
WOS IDWOS:A1996WB00800005
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28833
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Wu, XW. Generalized Hamming weights of the projective codes from degenerate Hermitian varieties[J]. SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES,1996,39(2):148-158.
APA Wu, XW.(1996).Generalized Hamming weights of the projective codes from degenerate Hermitian varieties.SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES,39(2),148-158.
MLA Wu, XW."Generalized Hamming weights of the projective codes from degenerate Hermitian varieties".SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES 39.2(1996):148-158.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, XW]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, XW]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, XW]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.